# SDR ASAA2016040316228

- Difficulty date: April 3, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 9,387 hours, 3,044 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FMC KEEPS DROPPING OFF LINE.  BOTH FMC 1 AND FMC 2.  ACFT GROUNDED.  RESET FMC'S IAW FIM 34-61, TASK 807, OPS NORMAL.
